Topics Blood pressure
  Topics Blood pressure

Blood pressure

Find latest answers to Blood pressure questions, Blood pressure articles, Blood pressure news and clinic/doctors who deal with Blood pressure.

My mother is 75 yrs old and she regularly complains of pain in her joints for the the last 3-4 years.she has normal blood pressure and is not diabetic.kindly advise any blood tests and medications for her ?

Dear patient Your mother is suffering from post - menopausal senile osteoporosis. her bones have become weak due to deficiency of calcium and vitamin D. this usually occurs in old age and after menopause.get the following investigations done: dexa bone scan , vitamin D level , blood calcium , complete haemogram and blood urea.Consult a orthopaedic surgeon who will advise you medications according to your test reports. ...

Read Complete Answer


I have been prescribed 5mg of Lexapro ( name brand) one time daily. I have noticed that my heart rate and blood pressure is normal when sitting or laying down but ( 118-70, 76) and jumps up a lot when I stand ( 136/89, 134) Could this be because of the medication? If so is this something that will go away after awhile or do I need to change medications.

Hi, The drug you are taking is from SSRI group(selective serotonin receptor inhibitor group) which is the latest group to be added in depression and has less side effects as compared to other groups given in depression . Although there are many side effects but you are specifically asking me about heart rate and blood pressure. Usually the blood pressure should not rise specifically on standing as the gravity occurs and usually the blood pressure falls down a little. The heart rate can increa ...

Read Complete Answer


Need an monthly check up package for cholesterol. Doctors has mentioned that bcs of cholesterol and less exercise i got blood pressure. I am doing walking / exercise from last one year still i see the same with blood pressure. is there way to become normal ?

Hi, When you started having amalog (probably amlodipine),I suppose,and till now you have not shown any kind of improvement ,which means higher doses should also be started. This is very true that you have very high triglyceride levels,which can also lead you to have insulin resistance in future,which is not good for you and can also make it difficult to reduce your b.p,what your doctor also says. If your b.p is not reduced generally you will have to reduce your cholesterol levels also may be ...

Read Complete Answer


i am 35 year old male ,i have a high blood pressure of 146/80, start nebicip 5mg.after 1 year i have started eldervit zc and bizfer(iron tablet) for vitamin deficiency with vitamin d tablet.now, i am facing erectile dysnfunction.pl suggest cause and remedy.

Hi, Breast pain or nipple pain if no injury and no lump then alcohol is also a common cause for that. Avoid it for a few days. Telma is good and has no side effects. Regarding erectile dysfunction,most of the men at some point feel that they are facing erectile dysfunction,but this is a temporary phase and should go in most people. Just follow all the things I have told you. Have your deficient vitamins,good diet and partner support is very necessary. You may like to have a leave and destress ...

Read Complete Answer


hi, I am 26 year old male.My heart pulse rate is 100 bpm at rest, blood pressure range from 120-136/80-90, when high blood pressure I have pain behind eye and headache. I also feel chest tightness sometime. when I walk or do physical activity I can feel slight breath. From recent blood work my chelostorel is 245. what could be the problem?

Hi, You should try to lower it right now with diet first for 3-4 months. If no effects are seen then you may go on with drugs for this(raised cholesterol). Your blood pressure is not high otherwise it is just a little raised for your age. As soon as your cholesterol comes down your b.p will also reduce. If you have chest tightness,it can also be due to allergy(asthma). If you want to go for further test there are many tests but for now probably ECG is enough for you. if that is normal you don ...

Read Complete Answer


I am a 38 years old male having high blood pressure and Now doctor advise to taking a tablet every morning and evening called LOTENSYL 10mg,Storrvas 10mg,minipress2.5mg Arkarmin ,phostat trice in a day and Febutaz 40 before sleeping. most of time Bp has 150/90 at morning,evening quite high like 160/100 ,PR 86. Lipid profile TC 190. HDL - 34mg/dL, LDL - 104.0 mg/dL, VLDL - 52.00,TRIGLYCERIDES- 306.00 mg/dL.

Hi, Your tests are more or less normal but are in a little higher range as for sodium is a little high. Then you also have proteinuria which can have multiple causes like anxiety,blood pressure,diabetes,infection or many others. Proteinuria can occur due to problems in kidney,and also it can cause other problems in kidney. So you have to remain cautious about this and deal with your blood pressure seriously if that is the only reason or cause for your proteinuria For now follow the following ...

Read Complete Answer



BLOOD PRESSURE

Hi, you mentioned three different problems 1)blood pressure- you are already taking pills for that amlong-h ,however you did not mention the dose.since when do you feel that your b.p is not getting controlled,well the dose of the tablet can be increased or its frequency can be increased to control blood pressure depending on your examination. secondly you mentioned is drowsiness after sex,this might be due to some kind of dehydration as suggested by your history, i will suggest you to have pl ...

Read Complete Answer


when iam using Tab rosutec-10 mg along with High blood pressure medication i am getting giddiness.is it with tablet rosutec or any other problem?pl answer

Hi, If you have newly been prescribed with drug rosutec then there are quite a few chance of it causing you giddiness.as it can have side effects like this initially.Usually any drug that alters the metabolism of your body like anti hypertensives,anti diabetic agents,anti lipidemic drugs can take time to settle with your body. Other side effects are like headache,drowsiness,abdominal pain,chest pain, and sweating. Other wise there can be a number of causes to giddiness do you have any other pr ...

Read Complete Answer


I want to know side effects of corex cough syrup if one is taking it for 4-5 years? Effect of corex on blood pressure? How to remove effects of corex from body and how long it will take?

Hi, It depends in what quantities the drug is taken by you because if taken in small quantities and if you have normal health then you body should not have many side effects of the drug,if taken in extremely high quantities can cause short term memory loss, sleeplessness, tremors and spasms,muscular pains and dehydration are other common side-effects. It can also cause addiction. Long term abuse leads to kidney damage or constipation. Hypertension can be caused due to kidney damage,stop corex s ...

Read Complete Answer


Dr. Sameer Kad

  • Orthopedist
  •  New Delhi, India
  •  549 Doc Points

Dr. Puneet Madan

  • General Physician
  •  New Delhi, India
  •  1406 Doc Points

Dr. Sanjay Pandey

  • Homeopathist
  •  Kolkata, India
  •  250 Doc Points

Dr. dagada harinath reddy

  • General Physician
  •  Hyderabad, India
  •  102 Doc Points

Dr. Dinal Thakkar

  • Internal Medicine
  •  Ahmedabad, India
  •  103 Doc Points

Dr. Niraj Mahajan

  • Obstetrician and Gynecologist
  •  Mumbai, India
  •  148 Doc Points

Dr. PAPPU SARMA

  • Internal Medicine
  •  Amalapuram, India
  •  106 Doc Points

Dr. YOGENDRA TOMAR

  • General Physician
  •  New Delhi, India
  •  102 Doc Points

Dr. Greeva Mankad

  • Homeopathist
  •  Ahmedabad, India
  •  300 Doc Points

Dr. AKHTARHUSAIN MANSURI

  • Dentist
  •  Mumbai, India
  •  219 Doc Points

KSHEMA DENTAL CLINIC

Dentistry
8/2,6th main temple road ,5th block jayalakshmipuram , opposite to ruchi chicken paduvaralli
   Mysore, India


The Life Line



   India


MEDIPOINT

Multi Speciality
D-4/4002,VASANT KUNJ,NEW DELHI-110070 , OPPOSITE FORTIS HOSPITAL
   New Delhi, India


RD DENTAL CARE

Dentistry
Dr. R. Santhosh Kumar, M.D.S.,PGDCFS.,FCCD., (DCI Registration Number: 10890), 10, station view road,
   Chennai, India